# SDR 99ZZZX638

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N198DA
- Make and model: Diamon DA20-A1
- Aircraft serial: 10058
- System (JASC): 8300 · Accessory Gearboxes
- Part: Clutch
- Part number: 887270
- Condition: Failed
- Location: Gearbox
- Part time: 296 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE VIBRATION AND ROUGH RUNNING ENGINE WAS EVENTUALLY TRACKED DOWN TO REDUCTION GEARBOX CLUTCH FAILURE.  CLOSE INSPECTION OF GEARBOX CLUTCH PER MM AT FREQUENT INTERVALS.
